Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods, fibroids, light bleeding, cramps, brown discharge. D&C done. Causes?

I am 26years of age.I had a d&c and a pap smear .The whole essense was to determine the cause of my irregular periods as well as to see the small fibroids that where detected at the ultra sound .After the procedure,i had light bleeding after one day.10 days later i have severe cramping with brown discharge .what could be this
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hi. you should have taken the reports of your pap and endometrial biopsy and considered to be normal .This type of bleeding is a part of abnormal uterine bleeding . Fibroids small in size are unlikely to cause irregular bleeding or cramps.You should take some prostaglandin inhibitor now and start combined pills with the consultation of your dr. for regularising periods.You might be having PID (pelvic infection), the cause for pain.Thanks.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor